MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; implantable cardioverter defibrillator

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; implantable cardioverter defibrillator
Model Number E141
Medical Device Problem Codes Failure to Convert Rhythm (1540); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this patient with this implantable cardioverter defibrillator (icd) had a ventricular tachycardia (vt) arrhythmia.Anti-tachycardia pacing was provided appropriately but was ineffective.A shock was delivered and slowed the vt arrhythmia but did not terminate it.Subsequently, the vt arrhythmia spontaneously self-terminated.Technical services advised the amplitude is quite low and there was a complete morphology change.Additional information has been requested but was not provided at this time.This icd remains in service.No adverse patient effects were reported.

Brand Name
ENERGEN? ICD
Common Device Name
implantable cardioverter defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25586189
Report Number2124215-2026-33143
Device Sequence Number5652023
Product Code LWP
UDI-Device Identifier00802526480720
UDI-Public(01)00802526480720(17)130902
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/02/2013
Device Model NumberE141
Device Catalogue NumberE141
Device Lot Number115055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date08/14/2026
Date Device Manufactured03/06/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale